# SDR MASA200600481

- Difficulty date: February 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,470 hours, 3,917 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 494
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8,180 hours, 5,619 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6028 FAT - CAPTAIN REPORTED A SPOILER STAB FAULT STATUS MSG WITH SSCU 1 CHANNELS ON MEL.  CONTRACT MX WAS UNABLE TO CLEAR FAULT, ACFT WAS FERRIED TO PHX WHERE MAINTENANCE REMOVED AND REPLACED THE SSCU 1.
